A general iterative procedure for solving nonsmooth generalized equations

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00507818
Contributor : Michel H. Geoffroy <>
Submitted on : Sunday, August 1, 2010 - 6:29:27 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00507818, version 1

Collections

Citation

Michel H. Geoffroy, Alain Piétrus. A general iterative procedure for solving nonsmooth generalized equations. Computational Optimization and Applications, Springer Verlag, 2005, 31 (1), pp.57-67. ⟨hal-00507818⟩

Share

Metrics

Record views

64